# SDR SWAA2024082212145

- Difficulty date: July 12, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA WEB AT S-25R AND WL 156.4 AND BETWEEN STA 767 TO STA 794 AT AFT CARGO COMPARTMENT 2024-443551<[01] REPLACED WEB AND FASTENERS LOCATED BILGE AREA AT STRINGER 25R AND WL 156.4 AND BETWEEN STA 767 TO STA 794 AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG 146A0081 SHEET 31 REV: -. ?SEE INDIVIDUAL SIGN OFF BELOW?.;[02] REPLACED WEB AND FASTENERS LOCATED BILGE AREA AT STRINGER 25R AND WL 156.4 AND BETWEEN STA 767 TO STA 794 AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG 146A0081 SHEET 31 REV: -. ?SEE INDIVIDUAL SIGN OFF BELOW?.AS RII
